# SDR SWIA202054093

- Difficulty date: October 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER LEADING EDGE SKIN AND HINGE FITTING ARE GOUGED AT WS 318 APPROXIMATELY .125IN L X .125IN W X .020IN DEEP.  C-CHECK RO 11/12/2020.  COMPLETED REPAIR TO RT AILERON LOWER LEADING EDGE SKIN AND HINGE FITTING ARE GOUGED AT WS 318 APPROXIMATELY .125IN L X .125IN W X .020IN DEEP, IAW BOMBARDIER REO.
